MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5 LAT 32MM ID, GROUP 4 CUPS; SEE H10

EXACTECH, INC. NV GXL LNR, +5 LAT 32MM ID, GROUP 4 CUPS; SEE H10
Catalog Number 136-32-54
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Osteolysis (2377)
Date of Event 01/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b.Prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous, uncemented d10.Concomitants: (b)(6), 180-01-60 - crown cup,cluster-hole gr.60.(b)(6), 11-000-440 sl-plus integration plus mia stern lateral with ti/ha (smith & nephew).(b)(6), 71343208 oxinium 32mm o.D.+8 12/14 taper femoral head (smith & nephew).These devices are used for treatment not diagnosis.Pending investigation.
 
Event or Problem Description
It was reported via legal documentation from ous that the patient had a left total hip replacement for coxarthrosis on (b)(6) 2018.The patient had inpatient rehabilitation from (b)(6) 2018 to (b)(6) 2018.The patient was informed on 20 apr 2023 about a recall of his hip device.He had a check-up in (b)(6) 2023, it was determined there that the hip implant had already caused the hip joint to decenter in the socket.Based on these findings, the treating doctors recommended that the patient replace the implant.The revision operation has been scheduled for (b)(6) 2024.Subsequent examinations and the documents from the check-up, confirmed the suspicion that the implant was showing considerable wear and tear and needed to be replaced as quickly as possible, which is why the treating doctors determined that it needed to be revised immediately.The patient claims pain.It is noted that this total implant contains device from two separate companies.There is no other patient demographic or medical history provided.There are no images of the patient/device provided.
 
Additional Manufacturer Narrative
H10.Additional/updated information- b3, b5, d6b h6.Investigation results- based on the available information, the patient involved meets the following risk criteria for early prosthesis wear/osteolysis as specified for use of a lateralized liner.The most likely cause for the revision reported due to early prosthesis wear is a combination of the risk factors.Additionally, the exactech acetabular components were used in combination with a competitor¿s femoral components which is considered off-label use.However, prosthesis wear cannot be confirmed as radiographs were not provided and the devices remained implanted at the time of evaluation.There is no other information available.
 
Event or Problem Description
The x-ray control showed a clear decentering of the prosthetic head and unusually large osteolysis in the acetabulum as a sign of inlay wear.Revision on (b)(6) 2024.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6: clinical code, impact code, component code, investigation type, investigation findings.The following sections were corrected: h6: impact code (appropriate health impact term not available), investigation type (historical data analysis), investigation findings (wear problem) no longer applies.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
NV GXL LNR, +5 LAT 32MM ID, GROUP 4 CUPS
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17816558
Report Number1038671-2023-02372
Device Sequence Number20364610
Product Code LZO
UDI-Device Identifier10885862024305
UDI-Public10885862024305
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2019
Device Catalogue Number136-32-54
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2023
Supplement Date Received by Manufacturer12/27/2023
06/10/2025
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date01/24/2024
06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale